# SDR DXTA2012071605050

- Difficulty date: July 13, 2012
- Submitted: July 19, 2012
- Operation: Air carrier
- Aircraft: N350QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800036
- Aircraft time: 5,815 hours, 3,865 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock Switch
- Part number: S31771
- Condition: Malfunctioned
- Location: Mlg
- Part time: 5,816 hours, 3,866 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION THE RED UNSAFE REMAINED ULLUMINATED.  THE LANDING GEAR EXTENDED NORMALLY WITH NORMAL GEAR DOWN AND LOCKED INDICATIONS.    R & R MLG UPLOCK SWITCHES IAW MM 32-60-00.  R & R THE NLG WIRING HARNESS IAW MM 32-60-00 & EED'S DWG NR 6948005.  MLG RETRACTION SYS OPS CHECKED GOOD.
